# SDR C2XA09TY238

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 15,775 hours, 8,445 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47351713
- Part serial: 32333229
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - A/C EN ROUTE FROM EWR TO MSY WHEN ICIAS MESSAGE INDICATED SMOKE IN THE BAGGAGE COMPARTMENT.  PILOTS OPEN FIRE BOTTLES AND DIVERTED TO TYS WHERE MAINTENANCE REMOVED AND REPLACED BOTH SMOKE DETECTORS AND REPLACED THE FIRE BOTTLES.  A/C RELEASED TO SERVICE ALL WORK ACCOMPLISHED IAW AMM 26-15-01.  OPS CHECK GOOD.
